# SDR GTIA2014052701323

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 1,876 hours, 884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Torn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SEAL TORN.  UPON INSPECTION OF L2 DOOR SEAL NOTED NO DEFECT WITH SEAL.  SEAL COMPRESSES WHEN L2 DOOR IS CLOSED.  NO CRACKING/CUTS OR OTHER DAMAGE TO SEAL IS NOTED IAW MM 52-13-18-220-050-A.
